IJPAM: Volume 75, No. 3 (2012)
EVOLUTION OPERATORS IN BANACH SPACES
Departament of Mathematics
West University of Timişoara
Bd. V. Parvan, Nr.4, 300223, Timişoara, ROMANIA
Academy of Romanian Scientists
No.54, Independenţei Str., 050094, Bucharest, ROMANIA
Abstract. In this paper we study two nonuniform polynomial dichotomy concepts for evolution operators in Banach spaces. Our main objective is to give integral characterizations for nonuniform polynomial dichotomies. As for applications we obtain characterizations of these concepts in terms of Lyapunov functions. Some illustrating examples are given.
Received: September 19, 2011
AMS Subject Classification: 34D05, 34E05
Key Words and Phrases: evolution operator, nonuniform polynomial dichotomy
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395